# SDR DLM88100992

- Difficulty date: April 25, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 49,020 hours, 35,964 cycles
- Engine: Pwa JT8D219
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB UPPER FWD SKIN PANEL WAS CRACKED BESIDES BARRELNUT HOLE NR 19 TEMP REPAIR INSTALLED IAW ERA 481288-14, REV ORIG.
